About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 234375, 11 pages
http://dx.doi.org/10.1155/2014/234375
Research Article

Convergence Analysis of Incomplete Biquadratic Rectangular Element for Fourth-Order Singular Perturbation Problem on Anisotropic Meshes

1School of Sciences, Henan University of Technology, Zhengzhou 450001, China
2School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 2 June 2013; Accepted 29 December 2013; Published 13 February 2014

Academic Editor: Youyu Wang

Copyright © 2014 Pingli Xie and Meng Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. C. Chen, Y. C. Zhao, and D. Y. Shi, “Non C0 nonconforming elements for elliptic fourth order singular perturbation problem,” Journal of Computational Mathematics, vol. 23, no. 2, pp. 185–198, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. M. Wang, J. C. Xu, and Y. C. Hu, “Modified Morley element method for a fourth order elliptic singular perturbation problem,” Journal of Computational Mathematics, vol. 24, no. 2, pp. 113–120, 2006. View at Zentralblatt MATH · View at MathSciNet
  3. T. K. Nilssen, X. C. Tai, and R. Winther, “A robust nonconforming H2-element,” Mathematics of Computation, vol. 70, no. 234, pp. 489–505, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Zhang and M. Wang, “A posteriori estimator of nonconforming finite element method for fourth order elliptic perturbation problems,” Journal of Computational Mathematics, vol. 26, no. 4, pp. 554–577, 2008. View at Zentralblatt MATH · View at MathSciNet
  5. B. Semper, “Conforming finite element approximations for a fourth-order singular perturbation problem,” SIAM Journal on Numerical Analysis, vol. 29, no. 4, pp. 1043–1058, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. A. Nitsche and A. H. Schatz, “Interior estimates for Ritz-Galerkin methods,” Mathematics of Computation, vol. 28, pp. 937–958, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. H. Schatz and L. B. Wahlbin, “On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions,” Mathematics of Computation, vol. 40, no. 161, pp. 47–89, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Strang, “Variational crimes in the finite element method,” in The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations, A. R. Aziz, Ed., pp. 689–710, Academic Press, New York, NY, USA, 1972. View at Zentralblatt MATH · View at MathSciNet
  9. F. Stummel, “The generalized patch test,” SIAM Journal on Numerical Analysis, vol. 16, no. 3, pp. 449–471, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. C. Shi, “The F-E-M test for convergence of nonconforming finite elements,” Mathematics of Computation, vol. 49, no. 180, pp. 391–405, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. C. Chen, D. Y. Shi, and H. Ichiro, “Generalized estimate formulation of nonconforming finite elements,” Mathematica Numerica Sinica, vol. 22, no. 3, pp. 295–300, 2000.
  12. Z. C. Shi, “On the convergence of the incomplete biquadratic nonconforming plate element,” Mathematica Numerica Sinica, vol. 8, no. 1, pp. 53–62, 1986. View at Zentralblatt MATH · View at MathSciNet
  13. Z. C. Shi, “The generalized patch test for Zienkiewicz's triangles,” Journal of Computational Mathematics, vol. 2, no. 3, pp. 279–286, 1984. View at MathSciNet
  14. Z. C. Shi and S. C. Chen, “An analysis of a nine-parameter plate element of Specht,” Mathematica Numerica Sinica, vol. 11, no. 3, pp. 312–318, 1989. View at Zentralblatt MATH · View at MathSciNet
  15. D. Y. Shi, S. P. Mao, and S. C. Chen, “On the anisotropic accuracy analysis of ACM's nonconforming finite element,” Journal of Computational Mathematics, vol. 23, no. 6, pp. 635–646, 2005. View at Zentralblatt MATH · View at MathSciNet
  16. S. P. Mao and S. C. Chen, “Convergence analysis of Morley element on anisotropic meshes,” Journal of Computational Mathematics, vol. 24, no. 2, pp. 169–180, 2006. View at Zentralblatt MATH · View at MathSciNet
  17. Z. C. Shi and Q. Y. Chen, “A new high accuracy rectangular element,” Scince in China A, vol. 30, no. 6, pp. 504–515, 2000.
  18. L. S. D. Morley, “The triangular equilibrium element in the solution of plate bending problems,” Aero Quartet, vol. 19, pp. 149–169, 1968.
  19. P. Lascaux and P. Lesaint, “Some nonconforming finite elements for the plate bending problem,” Analyse Numérique, vol. 9, no. 1, pp. 9–53, 1975. View at Zentralblatt MATH · View at MathSciNet
  20. Z. C. Shi, “Error estimates for the Morley element,” Mathematica Numerica Sinica, vol. 12, no. 2, pp. 113–118, 1990. View at MathSciNet
  21. S. P. Mao and Z. C. Shi, “High accuracy analysis of two nonconforming plate elements,” Numerische Mathematik, vol. 111, no. 3, pp. 407–443, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Wang, “On the necessity and sufficiency of the patch test for convergence of nonconforming finite elements,” SIAM Journal on Numerical Analysis, vol. 39, no. 2, pp. 363–384, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  24. H. Q. Zhang and M. Wang, The Mathematical Theory of Finite Elements, Science Press, Beijing, China, 1991.
  25. T. Apel and M. Dobrowolski, “Anisotropic interpolation with applications to the finite element method,” Computing, vol. 47, no. 3-4, pp. 277–293, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. C. Chen, D. Y. Shi, and Y. C. Zhao, “Anisotropic interpolation and quasi-Wilson element for narrow quadrilateral meshes,” IMA Journal of Numerical Analysis, vol. 24, no. 1, pp. 77–95, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. P. L. Xie, Nonconforming finite element methods for fourth order elliptic problems [Ph.D. thesis], Fudan University, Shanghai, China, 2009.